How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 10769
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I have glaucoma. Does Harnal cause an increase in

Customer Question

I have glaucoma. Does Harnal cause an increase in intraocular pressure?
Submitted: 11 months ago.
Category: Eye
Expert:  Dr. Rick replied 11 months ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with additional services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

That medication is not available in the USA but reviewing the data on it I would not expect it to impact intraocular pressure at all.

Of course, the best thing to do would be to have your ophthalmologist check your eye pressure about 3 weeks after starting on the Harnal just to be on the safe side. However, I think you will be just fine from an ocular/glaucoma point of view.

Does this make sense to you?

Don't forget to mash the positive feedback button for me...the one labeled "excellent" is the most fun to push by far ;)

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

Related Eye Questions